# SDR USAA070665

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR FRAME CRACKED AT 37 STOP PIN CUTOUT, L1 DOOR, FWD ENTRY DOOR.  INSTALLED DOUBLER REPAIR PER EA 98819, DEFECT SIZE:  .125 INCH.
